Anadin Extra Pain Relief Tablets 12 Caplets

12s × 12 × 1

 

Log in to buy

 
Product:Anadin Extra Pain Relief Tablets 12s
RSP:£2.19
POR:34.75%
Pack Size:12s
Product Code:958072
Retail EAN:309006906
Vat Rate:Standard
Brand:Anadin
Description
  • Anadin Extra gets to work in 5 minutes* for effective relief of headaches, body aches and pain. Anadin Extra is developed with an effective triple action formula: aspirin, paracetamol and caffeine. *based on caffeine absorption data
  • Effective triple action formula - aspirin, paracetamol and caffeine - for relief of headaches, body aches and pains
  • Gets to work in 5 minutes* (*based on caffeine absorption data)
  • Effective Triple Action Formula
  • Effective triple action formula - aspirin, paracetamol and caffeine - for relief of headaches, body aches and pains
  • Anadin, stronger than pain
  • Contains aspirin, paracetamol and caffeine, for pain relief, always read the label

Product Marketing

Anadin Extra gets to work in 5 minutes* for effective relief of headaches, aches and pain.*based on caffeine absorption dataWhether you’re suffering from a headache or a migraine, Anadin Extra can help fight your pain. Anadin Extra is developed with an effective triple action formula - aspirin, paracetamol and caffeine - for effective relief of headaches, aches and pains.Aspirin - targets the source of the pain.Paracetamol - helps block pain signals.Caffeine - helps to speed up pain relief.For relief from: headache, migraine, period pain, muscle ache & pain, rheumatic pain, fever, toothache, influenza, feverishness and feverish colds.Also provides relief from: stiffness, sciatica, sprains, strains, joint swelling, neuralgia, fibrositis and a sore throat. Contains aspirin, paracetamol and caffeine, for pain relief, always read the label

Ingredients/Nutrition

Ingredients

Each Film-Coated Tablet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg

Other Info

Additional Information

  • Pack Type: Pack

Preparation and Usage

Please read the enclosed leaflet before taking this medicine. The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose. Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water Then if necessary take 2 tablets every 4 hours. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor.

Storage

Do not store above 25°C

Safety

Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. Contains paracetamol, aspirin & caffeine. Please read the enclosed leaflet which provides further information about this medicine. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep all medicines out of the sight & reach of children.

Manufacturer’s Address

Brentford, TW8 9GS,UK

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestway/Batleys' prior consent, nor without due acknowledgement.

Ready for Tobacco Track & Trace?

We’ve noticed we don’t have your Tobacco Track & Trace codes. Please click below to go to the Tobacco Track & Trace page where you can enter your codes, or apply for them if need be.

Don’t worry though... you can still buy all non-Tobacco Track & Trace stock without your codes.

Continue shopping Enter/Obtain my codes